Scientia Iranica, ( ISI ), Volume (20), No (5), Year (2013-8) , Pages (1455-1463)

Title : ( An efficient concept for non-dimensionalizing the Duffing equations based on the parameterized perturbation method )

Authors: Aref Afsharfard , Anoshirvan Farshidianfar ,

Citation: BibTeX | EndNote

In this paper, ongoing studies to investigate nonlinear ordinary differential equations (ODE) are extended by presenting a new concept in non-dimensionalization process. This concept is illustrated with a practical example of nonlinear ODEs, which cannot reliably solve using the numerical methods. In this paper, two perturbation techniques are used to solve the problem. Effect of varying the dimensionless initial displacement on the accuracy of solution is investigated. It is shown that if the process of non-dimensionalizing is done appropriately, the calculated results will be extremely accurate. Moreover, a new concept called ″behavior of results″ is proposed to find accurate results.

Keywords

Nonlinear ordinary differential equation; Perturbation method; Characteristic distance;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1037445,
author = {Afsharfard, Aref and Farshidianfar, Anoshirvan},
title = {An efficient concept for non-dimensionalizing the Duffing equations based on the parameterized perturbation method},
journal = {Scientia Iranica},
year = {2013},
volume = {20},
number = {5},
month = {August},
issn = {1026-3098},
pages = {1455--1463},
numpages = {8},
keywords = {Nonlinear ordinary differential equation; Perturbation method; Characteristic distance; Non-dimensionalization},
}

[Download]

%0 Journal Article
%T An efficient concept for non-dimensionalizing the Duffing equations based on the parameterized perturbation method
%A Afsharfard, Aref
%A Farshidianfar, Anoshirvan
%J Scientia Iranica
%@ 1026-3098
%D 2013

[Download]